# SDR UALA2012061103216

- Difficulty date: June 10, 2012
- Submitted: June 23, 2012
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 42,752 hours, 10,966 cycles
- Engine: Pwa PW4056
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Fire Suppression
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENGINE FIRE BOTTLE 1 CIRCUIT BREAKER TRIPPED.  RESET CIRCUIT BREAKER AND TESTED SYSTEM, NO FAILURES FOUND.  REPLACED CIRCUIT BREAKER AS PRECAUTION.
